# SDR SWIA202054101

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER 21L INTERCOSTAL BETWEEN FRAMES FS 319 AND FS 333 HAS EVIDENCE OF CORROSION.  C-CHECK RO 11/16/2020.  REMOVED CORROSION FROM INTERCOSTAL AT STGR 21L BETWEEN FRAMES AT FS 319-FS 333 AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED INTERCOSTAL, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
